Communications in Mathematical Analysis

Existence and Regularity for the Neumann Problem to the Poisson Equation and an Application to the Maxwell-Stokes Type Equation

Junichi Aramaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the Neumann problem for the Laplace operator with a given data containing a divergence of a vector field. We demonstrate the existence and regularity of a weak solution. As an application, we consider the existence and regularity of a weak solution in regard to the Maxwell-Stokes type equation.

Article information

Source
Commun. Math. Anal., Volume 21, Number 1 (2018), 54-66.

Dates
First available in Project Euclid: 12 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.cma/1536717642

Mathematical Reviews number (MathSciNet)
MR3845083

Zentralblatt MATH identifier
07002171

Subjects
Primary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 35J25: Boundary value problems for second-order elliptic equations 35A05 35D10

Keywords
Neumann problem Poisson equation Maxwell-Stokes equation existence of a weak solution regularity of a weak solution

Citation

Aramaki, Junichi. Existence and Regularity for the Neumann Problem to the Poisson Equation and an Application to the Maxwell-Stokes Type Equation. Commun. Math. Anal. 21 (2018), no. 1, 54--66. https://projecteuclid.org/euclid.cma/1536717642


Export citation